Opuscula Mathematica

Opuscula Math.
 28
, no. 1
 (), 93-101
Opuscula Mathematica

Sign-changing Lyapunov functions in regularity of linear extensions of dynamical systems on a torus


Abstract. In this paper we consider some sign-changing Lyapunov function in research on regularity of sets of linear extensions of dynamical systems on a torus.
Keywords: invariant torus, Green's function of a problem of invariant toruses, regularity of linear extensions of dynamical systems.
Mathematics Subject Classification: 34C30, 34C99, 37C99.
Cite this article as:
Ewa Tkocz-Piszczek, Sign-changing Lyapunov functions in regularity of linear extensions of dynamical systems on a torus, Opuscula Math. 28, no. 1 (2008), 93-101
 
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI https://doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.